MAUDE Adverse Event Report: K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT

K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 7601-N90003-M
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q1 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative yukon screw inserter tip coupling issue.The procedure was completed successfully with a four-minute delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Lot unknown (1): the device was not returned and could not be inspected.The field representative reported there to be no damage to the tip of the device.Device history records and complaint history could not be reviewed without either the device or a valid lot number.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A conclusive root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.Device not returned.

Brand Name
NAVIGATED CERVICAL SCREW INSERTER; YUKON®
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14255018
Report Number3004774118-2022-00164
Device Sequence Number12080694
Product Code OLO
UDI-Device Identifier10888857415973
UDI-Public10888857415973
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201006
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-N90003-M
Device Catalogue Number7601-N90003-M
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown